# SDR DALA2023062805193

- Difficulty date: May 9, 2022
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 57,859 hours, 29,912 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3125 DISCREPANCIES FOUND IN DIAMETER AT HOLES #3,#4,#5 IN FR16 RHS DOORSTOP #7 DBL JOGGLE LEVEL. CORRECTIVE ACTION: INSPECTED HOLES PER STEP 6 SECTION 4 OF ER/A 569171-14AD REV C. (2229119)
